# SDR IPXA2018052963028

- Difficulty date: May 16, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER CENTER ACTUATOR BACK-UP FITTING WAS CRACKED.  REPAIRED THE CENTER ACTUATOR BACK-UP FITTING IAW CMM 78-32-02, REPAIR 016.
